Azithromycin

warning: Creating default object from empty value in /home/cpnhelp/www/www/modules/taxonomy/taxonomy.pages.inc on line 33.
An antibiotic used to interfere with bacterial replication.

Creepy Crawlies

OK, we're now well into this and the pill taking is becoming very tiresome. I have to admit to lapsing with some of the less important supplementsi, mainly because I just couldn't face taking another pill which is maybe why I'm currently driven mad with what feels like ants running around under the skin of my left leg.

I have to keep checking to make sure nothing is running around on the outside of my leg, and there isn't, or, if there is then I have eye problems instead.

If this normal? Or is it me being odd again?

 

Chronicles of a Rifampinaut: stayin' alive on pulse 25

Day 3 of pulse 25 is well underway.  Over the weekend, I had two days of taking the higher dose of Metronidazolei and it continues today with 3 x 500mg, this time in pill form as opposed to the capsule form.  I can now say from first hand experience, there is a major difference between taking the capsule form and taking the pill form.  The pill form is NASTY.  Horrid, horrid taste!

I've started attempting to toss the pill back in my mouth to my throat in hopes of missing my tongue entirely and washing the bugger down.  Uggh!!  I had it easy with the capsule form!  Unfortunately, when my doc increased my dosage, he also increased the amount of pill prescribed so that I get a 4  month supply at a time.  Now, all in pill form....yuck!

Hen or egg?

Most of the Doctors just look at a symptom and treat it the way they think;  - they know it all.  Then, the diagnose comes, like an etiquette of a product. Does someone looks what is behind the symptom?  Which is the cause, and the cause of this cause?

One Doctor -cardiologist-  saw me and when he found out I was multisymtomatic gave me some pills for the anxiety, nothing else. 

I'm unrepentant

Well, first the good news.  I didn't get to find out what the Emergency Rooms looked like in Arkansas.

The better (or worse, depending on how you look at it) news is that after next to no reaction to my last few pulses, I am having significant side effects this time:

Oh bleurch

OK I wish to complain. There I am, happily doing CAPi. Everything going along swimmingly and then I start my first pulse.

Well day 1 was fine. 1 Metroi - no real issues.

Day 2 - 1 Metro - also fine apart from a sticky eyelid problem

Day 3 - 1 Metro - feeling decidedly odd. Very queazy in the morning which drove me back to bed. Fine later on.

I decided at this point that 3 days was enough of a pulse for the first one. However, I now seem to be having queazy issues every morning. I can only assume the Metro has set off a reaction to Doxy that I never had before as this feeling seems to come on after my morning abxi.

I'm thinking of moving them to late night so I can sleep off the queazies. Anyone else do this or have any warnings about night time abxi?

I guess I'll get a failing grade in "Planning & Scheduling"

Well, it's time for pulse #10.  I'm also scheduled to leave on a trip tomorrow.  I thought about postponing the pulse out of fear of resuming my old bad habit of "touring the nation's emergency rooms", but for the last several pulses I have actually felt best during the pulse, so I decided I would go ahead.  If it turns out to be a bad decision, I will let you know what the Emergency Rooms look like in Hot Springs, Little Rock, Searcy and/or Salem, Arkansas. 

Also, I went ahead and added atherosclerosis to the index terms since I've also got it although I'm doing this for the M.S. 

Doing things by halves

Well here I am again but this time on the brink of the first pulse.

I just took my jaunt over to the Pharmacist. After the last debacle I was a bit of a coward and took this scrip to another branch of the same group which is smaller so I figured that there'd be less people to get embarrassed in front of.

As it turned out, when I arrived it was empty so I didn't have to adopt the disguise but I did have a chance to have a long chat with the Pharmacist. What a nice man.

Bits are dropping off

Well end of week 8 and this seems to be doing nothing for my brain. I'm still completely ditzy and yesterday Forumed when I should have Blogged.

Energy levels are odd. Some things I can do with great gusto, others have me puffing and panting like an old boiler. For example, Saturday evening I was running a gig in Bedford. It's at a club on the 3rd floor of a building and there's no lift. (3rd floor UK... 2nd floor US).

Chronicles of a Rifampinaut: Pulse 24

Day 2 of pulse 24.  Nothing remarkable to report, the pulse is going much the same as most of  my prior pulses have gone.  I have a bit of heaviness and burning in my legs but otherwise feel about the same as I did before the pulse.  This being the second day, that could easily change come Monday when the work week begins again, as does my work schedule.

I stopped INHi about three weeks ago and have been having less inflammationi.  What I had before made it really difficult to function on some days, I just wasn't able to get around the way I was before INH and since getting off of it.  I think the combination of abxi was just too much.  I even did two pulses while on continuous INH.  Better to scale back a bit.

You're all against me...but I'm encouraged by that

A full week after pulse nine and no physical symptoms of a reaction at all, but starting Thursday, a creeping sense of unease began which by this morning had blossomed into full-blown paranoia.  I slept through the night most of this week so I didn't get my middle of the night dose of charcoal.  I guess I'll have to start setting an alarm to wake me up in time to take it. 

CAPi for M.S. since 8/2007. Currently: 100 mg Dox. (2 x day), 250 mg Zithi (3 x week) ceased 3/2008, restarted 5/2008, 150 mg Roxi (2 x day) starting 3/2008, ended 5/2008. Ninth pulse metronidazole completed 6/7/2008.

Something's missing

OK you loony pill poppers, I have a question.

Anyone else experiencing faster nail growth on CAPi? I seem to be cutting both finger and toe nails far more frequently than before.

The other weird thing is my armpits have gone bald. Not that I'm complaining, I hate having to shave them but we're off out tonight so I hopped in the bath and pulled out the razor, directed armpit toward mirror and...

rubbed eyes, looked closer. Rubbed mirror. Went and got glasses. Peered again. Checked other armpit...

Nothing.

Now I've never had a huge pile of undergrowth there but I did at least have some. 

azithromycin

I ordered pfizer azithromycin from promedicines.net. I recieved the package and the pills are sealed in the plastic with the foil under belly that is labeled pfizer azithromycin on the foil underbelly but the pill looks different in the package from the pill image I pulled up under google images.. The pill that I got is round and orange with no imprint on the pill.  but the pfizer picture on the internet is barrel shaped and red.  I think I got ripped off but how did they get a placebo in pfizer wrapping??. Well, if anyone wants to take a stab at my question good luck. I ordered recently from 1drug.com My order should be here soon. Some people use them on this website so I feel a little better about this one.

Ow ow ow ow and more ow!

Oooops, missed a week, slapped wrist.

End of week 7.

Week 6 shot past in a blur as I was so busy. I guess that says a lot as I was actually able to be busy and not constantly get bugged by the MSy shakes.

Week 7 I've been just as busy and week 8 gets worse as I'm busier, however, I've had a couple of reminders that I'm not 100% over the last few days.

Starting Zith Today, 6/2

I had a pretty good weekend going on a ride on Saturday. (310 miles!) Cool

I think I've had a little increase in secondary porphyriai again so I'm taking Emergen-C during the daytime and charcoal at night. It's quite mild and seems to come and go so nothing very noteworthy really.

I've decided to add one tab of Zith today for the week and see how it goes so will do that later on with my evening dose of minoi.

Syndicate content